Jump to ContentJump to Main Navigation

Djebali, Smaïl / Górniewicz, Lech / Ouahab, Abdelghani

Solution Sets for Differential Equations and Inclusions

Series:De Gruyter Series in Nonlinear Analysis and Applications 18

    Chapter 2. Existence theory for differential equations and inclusions

    Citation Information

    Solution Sets for Differential Equations and Inclusions

    DE GRUYTER

    2013

    Pages: 72–104

    ISBN (Online): 9783110293562

    DOI (Chapter): 10.1515/9783110293562.72

    DOI (Book): 10.1515/9783110293562

    Comments (0)

    Please log in or register to comment.
    Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.